# SDR IXXA9693

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE RIGHT WING LEADING EDGE EXTERNAL PLATING AT STATION XW 761.695.  THE CRACK WAS REMOVED BY CUT OUT.  THE REPAIR WAS ACCOMPLISHED BY FABRICATION AND INSTALLATION OF A REPAIR FILLER AND EXTERNAL DOUBELR IAW THE DOUGLAS STRUCTURAL REPAIR MANUAL 57-2-1.  (M)
